this may be a bit odd, who knows no one may even be able to answer it.
ok, im 22. i took one twinlabs tribulus fuel pill. it contains something like 12.5mg dhea, and around 500mg protodioscin [PTN] which is a chemical cousin similar to DHEA.
within a couple hours, i had a radical, and i mean extreme, reaction. it started with my testicals tingling, and then for the next 3 days i was a walking libido
thing is, ive read on the board here that dhea only increases estrogen. well, i can tell you, that with the increased aggression and libido, it sure as hell didnt feel like estrogen. it felt like a low dose test
cycle, no shit.
over the next few days it calmed down noticably, but the effects were very prominientn still.
so, is the difference the PTN? or is my endocrine system jacked up? animal, from chemicalanarchy, speculated on a post about dhea that the ony pl who would see anything from it were those with fouled up endocrine systems.
anyway, i know what it did for me. any ideas?